EconPapers    
Economics at your fingertips  
 

Improved stability and stabilization criteria of sampled-data control systems based on an enhanced looped-functional

Khanh Hieu Nguyen and Sung Hyun Kim

Mathematics and Computers in Simulation (MATCOM), 2024, vol. 215, issue C, 69-81

Abstract: This paper proposes improved stability and stabilization criteria that can increase the upper bound of sampling interval for the sampled-data systems while decreasing the computational complexity. To realize such improvement, an enhanced looped-functional is devised so that it can include 1) two time integrals of the weighted state derivative and 2) a single-integral quadratic terms with an augmented vector stacked with the state and its derivative. In addition, to aid the efficient use of the looped-functional, two zero equalities are newly established in the main derivation, which plays a key role in reinforcing the relationship between the time integrals of the weighted state derivative and other considered states. Furthermore, an improved free-matrix-based integral inequality is provided to obtain a tight upper bound on the single-integral quadratic terms in the stability analysis and control synthesis process. Finally, the validity of proposed method is verified through three numerical examples.

Keywords: Sampled-data control; Looped-functional; Free-matrix-based integral inequality (search for similar items in EconPapers)
Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475423003403
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:215:y:2024:i:c:p:69-81

DOI: 10.1016/j.matcom.2023.08.015

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:215:y:2024:i:c:p:69-81